On the stability of solutions of integro-differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1963), pp. 3-14
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1963_3_a0,
author = {E. A. Barbashin and L. P. Bisyarina},
title = {On the stability of solutions of integro-differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--14},
year = {1963},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1963_3_a0/}
}
E. A. Barbashin; L. P. Bisyarina. On the stability of solutions of integro-differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1963), pp. 3-14. http://geodesic.mathdoc.fr/item/IVM_1963_3_a0/